Academic Journals Database
Disseminating quality controlled scientific knowledge

Three solutions for a class of Neumann boundary value systems driven by a (p_1,...,p_n)-Laplacian operator

ADD TO MY LIST
 
Author(s): Nguyen Thanh Chung | G.A. Afrouzi | A. Hadjian

Journal: Le Matematiche
ISSN 0373-3505

Volume: 67;
Issue: 1;
Start page: 43;
Date: 2012;
Original page

Keywords: (p_1 | ... | p_n)-Laplacian operator | Three critical point theorem

ABSTRACT
In this paper, we prove the existence of an open interval $]lambda^{'},lambda^{''}[$ for each $lambda$ of which a class of Neumann boundary value systems involving the $(p_1,ldots,p_n)$-Laplacian and depending on $lambda$ admits at least three weak solutions. The approach is based on a recent three critical points theorem obtained by Bonanno and Marano cite{BonaMara}. We also give some examples to illustrate the obtainedresults.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona